MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC. ENDOWRIST; STAPLE, IMPLANTABLE

INTUITIVE SURGICAL, INC. ENDOWRIST; STAPLE, IMPLANTABLE
Model Number 48645B
Health Effect - Clinical Codes Failure to Anastomose (1028); Laceration(s) (1946)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Da vinci 45 stapler for a gastric bypass.Doctor fired a blue load staple and upon doing so, it cut the tissue however it failed to fire the staples leaving an open hole in the stomach.

Brand Name
ENDOWRIST
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC.
1266 kifer road
sunnyvale CA 94086
MDR Report Key10626447
Report Number10626447
Device Sequence Number14111008
Product Code GDW
UDI-Device Identifier00886874112878
UDI-Public(01)00886874112878(17)211031(10)L90191028
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2020
Report Date (Section F) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48645B
Device Lot NumberL90191028
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight110
Date Report Sent to FDA09/02/2020